# SDR FDEA202402210203

- Difficulty date: February 21, 2024
- Submitted: February 21, 2024
- Operation: Air carrier
- Aircraft: N840FD
- Make and model: Boeing 777F
- Aircraft serial: 39682
- Aircraft time: 48,887 hours, 8,724 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Unknown
- Part number: 111W220251
- Condition: Misoverhauled
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WHILE CARRY OUT EO E G-5710-E0366409 D PART7, FOUND FIGURE 51, SHEET 2 OF 3, THE   SECTION CUT B-B ARROW NOT MATCH THE VIEW B-B ORIENTATION SHOWN AND THE "0.60 -   0.30 TYPICAL GAP" SHOWN SEEMS TOO BIG. DISCREPANCY IN EO E G-5710-E0366409 D PART7, FIGURE 51, SHEET 2 OF 3 SECTION CUT B-B   ARROW ORIENTATION IS CLARIFIED AS AN ERROR POINTING WRONG DIRECTION AND   SHOULD FACE UPWARD DIRECTION AND ERROR OF GAP SHOULD BE CORRECTED AS  0.060   0.030 TYPICAL GAP  IN ACCORDANCE WITH EA NO. G-5710-T0377853 PART2,    REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
